Prednisone is prescribed as a wonder drug by our western medicin. It seems that for us Lyme patients, it's often the trigger that will make our health situation suddenly worse. It will lower our immunity even more, to great delight of the bacteria.
It happened to me too.
You could try L-Lysine for you mouth ulcers. I had a flare not long age, and someone on the forum adviced me to try L-Lysine (3000mg/day): worked like a charm.
Sugar also makes my symptoms worse, almost instantly. Whenever I'm craving sugar, I eat something prepared with stevia, sometimes I start eating dried mulberries.
Many of us have difficulties with their tongue, it's not exceptional: it feels swollen, doesn't move well, makes speaking difficult. If it's directly caused by consuming sugar, I would try to avoid it as much as possible.
You feel as if you're herxing. Are you doing anything to detox?
I see this is your second post on the forum (welcome!): have you read through the 'New to Lyme?... Start here!' Thread on top of the
Lyme Disease section? It contains a lot of useful information, including a whole list on detox methods.
Moderator, Lyme Forum
Started getting sick about 20yrs ago, diagnosed 3yrs ago.
Started treatment August 2012: 15 months of abx, followed by a modified Cowden Protocol since December 2013, now using the Chronic Tonic. On LDN for pain.
~The wound is the place where the Light enters you~